Correction to vol. 186
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Discrete geometry and topology, Tome 196 (1991)
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{TM_1991_196_a15,
title = {Correction to vol.~186},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {176},
year = {1991},
volume = {196},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1991_196_a15/}
}
Correction to vol. 186. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Discrete geometry and topology, Tome 196 (1991). http://geodesic.mathdoc.fr/item/TM_1991_196_a15/